usually after u have a baby you get your period for about a month. but since you had your baby 3 months ago then im not sure. but usually being on some type of Birth Control make your hormones and different because of all the differnet hormonel levels but i have honestly never heard of anyone having their period for about a month and after having their baby 3 months ago.so i suggest going to your gynecologist for a check up.
No. Some forms of birth control pills actually cause you to not get your period for months.
After stopping birth control, your period is likely to return to its previous pattern. If you were irregular prior to starting the pill, you're likely to be irregular after you stop.
Yes. There are now birth control pills that regulate a period to one every three months.
It can take up to three months for your period to return after stopping hormonal birth control such as depo provera or the pill. Any longer than this and you should talk to your doctor. Even if you do not have your period, you can still become pregnant so should take precautions if you are not trying to conceive.
You may experience break through bleeding, early period or no period for 3 months. Its different in every one. But hen you do have a period it should be 5 days if that's normal for you. Once you stop your birth control pill you may not have a period for 3 months or more while the hormones are gradually decreasing in your body or you may experience odd episodes of spotting or start a normal period in a months time. Its different in everyone.
As you are not sexually active, you don't have to worry about pregnancy currently. Birth control usually stays in your system for 3 months. As you haven't had your period in 3 months, I would recommend that you see your Doctor.
the birth control is probably it.
By using hormonal Birth Control Pills you can safely go months without a period.
Take it when you are supposed to ovulate and in the morning with your first urin.
There could be a number of issues. If you are taking birth control it is possible this has stopped your period but may cause slight spotting at times. If you are not taking a birth control that may stop your period you should see a doctor right away.
answer is A. a few weeks to a few months
They say that if you've tried to get pregnant for a year and nothing has happened, then you should seek help. Why you haven't been able to get pregnant we can't say. you need to be examined by your doctor. Sounds like your hormones are acting up. The pill should not do that and if you ever have that again, no period for 5 months, you should go see your gyno. A period can be late but not skip months.
this currently means that either your stressed out or you are on birth controls
Sunday after your period
go to your doctor!
No you will unfortunately not get your period around the same time as you previously did. It will take 3 months for the hormones in birth control to be out of your system and because of this it can take this long for your periods to regulate themselves.
A couple months prior to wanting your period delayed, some women experience breakthrough bleeding for the fist weeks after starting the pill.
i'd advise you to go see your local GP or doctor
Menopause means you've had no period for 12 months. Once that's true, you don't need birth control.
if you take birth control you will only have it every couple of months, but there is really no way to ever get rid of your period.
If you are breast feeding it can take months. My son was 10 months old when I got my period back.
3 months on average
It should make your period more regular.
You could try that and it may work.
You should watch out for that when they are 6 months and so on.